Hair Loss in Women, Several Possible Reasons

pupajz By pupajz, 30th Oct 2010 | Follow this author | RSS Feed | Short URL http://nut.bz/1240acrm/
Posted in Wikinut>Health>General Health>Women's Health

Women suffering from hair loss the world constantly increasing, but on this issue is discussed in relation to women much less than is the case for men. Why is this so? Firstly, for most women there is an overall balding and secondly, most experts believe that the state is "only" temporary. There are seven top reasons why this happens.

Hair Loss in Women, Several Possible Reasons

* Low iron levels:

Iron deficiency and anemia can cause hair loss. To determine whether this is the problem, you need to do blood tests, and only then you can grab some supplements (supplement). Consultation with a doctor is needed, because too much iron and the body is harmful.

* Thyroid problems:

It may be reduced or increased thyroid function – both problems are caused by hair loss. Increased functionality also has the effect of the fine and fragile hair. If the diagnosis is confirmed, treatment with medication is required.

* Low levels of estrogen:

Many women have recorded problems with falling hair during and after menopause, when levels of this hormone decreases. There are many supplements that menopause help to better manage, but in this case is suitable for visiting the doctor.
It will also help change the lifestyle and diet.

* Hormonal changes during pregnancy:

The same is true can be as fresh mums who lose a certain number of hairs in the first six months after birth. This is done because the estrogen in the body gets back to normal. Basically, what looks like hair, is a process in which the body gets into the “original state”. Sometimes, however, may experience excessive hair loss due to breast-feeding is best to consult a doctor. Simultaneously hearty and healthy diet will accelerate the regeneration process
.
* Stress:

This phenomenon explains a lot of sudden hair loss. Hair loss occurs about two to three months after overcoming a strong stress, and also due to surgery, illness, etc. Also here we can compute the “stress” the body after birth.

* The use of medication:

A side effect of many drugs can be hair loss. If this happens, discuss their use with your doctor, if necessary. Ask about alternatives.

* Overdose of vitamin A or selenium:

Lack of vitamin A or selenium can cause hair loss as well as their abundance due to overdose. Be careful when usage multivitamin preparations. Vitamin A and selenium are toxic in large quantities.

Tags

Hair, Hair Care, Hair Care Tips, Hair Loss, Hair Removal, Hair Tips, Haircare, Haircaretips

Meet the author

author avatar pupajz
I am a 36 year old man from the Czech Republic, my work is my hobby. I am a truck driver crossing the entire European Union. Like I was interested in everything new and unusual.

Share this page

moderator Mark Gordon Brown moderated this page.
If you have any complaints about this content, please let us know

Comments

author avatar Denise O
4th Nov 2010 (#)

My mother suffered from a lot of hair loss the year before she passed.
Most likely it was all her meds.
Very informative.
Thank you for sharing.:)

Reply to this comment

Add a comment
Username
Can't login?
Password